# SDR SWIA972133

- Difficulty date: November 24, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 5,647 hours, 8,236 cycles
- Engine: Pwa PW118B
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

WHILE ON AUTOPILOT WITH FMS COUPLED DURING DESCENT AIRCRAFT BEGAN AN UNCOMMANDED RIGHT TURN OF 25 DEGREES BANK.  DISCONNECTION OF AUTOPILOT RESULTED IN SIGNIFICANT UNCOMMANDED YAW REQUIRING UNUSUAL AMOUNTS OF LEFT RUDDER AND AILERON CONTROL PRESSURES CONDITIONS SUBSIDED AFTER ABOUT ONE MINUTE.  REMAINDER OF FLIGHT NORMAL WITHOUT USE OF AP-YAW.  LAX MX- AUTOPILOT DEFERRED DUE TO ABOVE DISCREPENCY.  INSPECTED AUTOPILOT CONTROL SYSTEM IAW EMB MM 22-10-00 ALL FOUND GOOD INCLUDING ALL FUNCTIONAL CHECKS.  ALSO INSPECTED RUDDER CONTROL SYSTEM IAW EMB MM 27-20-00 THROUGH 27-24-00.  ALL FOUND GOOD INCLUDING ALL FUNCTIONAL CHECKS.  DUE TO THE NATURE OF DISCREPANCY AUTOPILOT WILL BE DEFERRED PER MEL 22-11-1.
